# SDR DALA13034783162

- Difficulty date: July 2, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,506 hours, 9,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9L AND 10L SEATS EMERGENCY LIGHTS INOPERATIVE.  R & R EPSU 12WL IAW AMM 33-51-38,  PB401.  OPS CHECKED GOOD IAW AMM 33-51-38-740-050-B.
